# SDR DALA2024121011585

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N356DN
- Make and model: Airbus A321-213
- Aircraft serial: 8279
- Aircraft time: 19,327 hours, 8,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3056, EMERGENCY LIGHTS AT SEAT ROWS 11,12,13 AND 14 INOP. CORRECTIVE ACTION: FOUND UNIT FAULT ON EMERGENCY POWER SUPPLY UNIT FIN# 14WL. REPLACED POWER SUPPLY 14WL. (LP 6615996)
